Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Weighted Bergman spaces and the integral means spectrum of conformal mappings
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-4971-7147
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2005 (English)In: Duke mathematical journal, ISSN 0012-7094, E-ISSN 1547-7398, Vol. 127, no 2, 341-393 p.Article in journal (Refereed) Published
Abstract [en]

The classical theory of conformal mappings involves best possible pointwise estimates of the derivative, thus supplying a measure of the extremal expansion/contraction possible for a conformal mapping. It is natural to consider also the integral means of \phi'\(t) along circles \z\ = r, where phi is the conformal mapping in question and t is a real parameter (0 < r < 1 if phi is defined in the unit disk, while 1 < r < +infinity if phi is defined in the exterior disk). The extremal growth rate as r --> 1 of the integral means which follows from the classical pointwise estimates is by far too fast. Better estimates were found by Clunie, Makarov, Pommerenke, Bertilsson, Shimorin, and others. Here we introduce a new method-based on area-type estimates-which discards as little as possible of the information supplied by the area methods. The result is a considerable improvement in the estimates of the integral means spectrum known tip to this point.

Place, publisher, year, edition, pages
2005. Vol. 127, no 2, 341-393 p.
Keyword [en]
univalent-functions, coefficients, domains
Identifiers
URN: urn:nbn:se:kth:diva-15334ISI: 000237151100005Scopus ID: 2-s2.0-18144429435OAI: oai:DiVA.org:kth-15334DiVA: diva2:333375
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Scopus

Authority records BETA

Hedenmalm, Håkan

Search in DiVA

By author/editor
Hedenmalm, HåkanShimorin, Serguei
By organisation
Mathematics (Div.)
In the same journal
Duke mathematical journal

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf